Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
159 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Side effects of akt

Premium Questions

Dr. Naveen Kumar Sharma MD

My wife has been diagnosed with the synovial tuberculosis , and, has been advised ATK 4 for nine months. May I know what could be the side effects ... View answer

Answered by : Dr. Naveen Kumar Sharma ( Orthopaedic Surgeon)
Dr.   Tushar Kanti Biswas MD

Hi, I have recently been diagnosed with lymphadenitis tuberculer.The pathologist prescribed AKT-4. However, I am a college going student and due to appear for my finals. The side effect caused ... View answer

Answered by : Dr. Tushar Kanti Biswas ( Internal Medicine Specialist)
Dr.    Anshul Varshney MD

Sir my wife is taking akt 3 since last one month .but it creating much side effect like vomating itching and headech.pls suggest what to do now??? ... View answer

Answered by : Dr. Anshul Varshney ( Internal Medicine Specialist)
Dr. Divakara MD

my mom is feeling very weak with this medication, she sleeps too much . Is this the desired effect for this medication View answer

Answered by : Dr. Divakara ( Internal Medicine Specialist)
Dr. Shanti Vennam MD

the side effects. 2 Doc i have also taken tayo 60 k once weekly six times till now,but while taking ... mam how long does att take time to show its effects,right now i m given akt 4 witbevon folvite ... View answer

Answered by : Dr. Shanti Vennam ( OBGYN)

Public Forum Discussions

Dr.  Alok Ranjan MD

My father has been taking AKT4 over a month now. I would like to know the side effect of stopping AKT4 for a week? Does he need to restart it all over again? ... View answer

Answered by : Dr. Alok Ranjan ( Psychiatrist)
Dr.   Satyadeo Choubey MD

Hair fall is the side effect of AKT - 4 medicine? I am a tuberculous patient and taking tablets from last one and half month and suffering from lots of hair fall.. Is this because of the disease ... View answer

Answered by : Dr. Satyadeo Choubey ( Pulmonologist)
Dr. Gaurav Patel MD

me as I want to know whether taking the medicine cause any harmful side effects ... in the neck last year in july. AKT 4 was advised for four months after which AKT 2 was advised for another ... View answer

Answered by : Dr. Gaurav Patel ( Dermatologist)
Dr.   Satyadeo Choubey MD

does ak4 treatment causes chest burning View answer

Answered by : Dr. Satyadeo Choubey ( Pulmonologist)
Dr. Sangramsinh MD

i am 27 yrs old female,taking AKT4 from last 1-1/2 month but from last 15-20 days i am experiencing joint (hip, knee ) pain, I want to know is it side effect of AKT4? ... View answer

Answered by : Dr. Sangramsinh ( Radiologist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Dr.    Muhammad Ahmad MD

Dr.  Aarti Abraham MD

No there is no such side effect.